Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2018, 2:47 PM EDT for Bartow County, Floyd County, Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 2:47 PM EDT (18:47 UTC)
- Expired
- Jun 1, 2018, 3:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Floyd County, GA, Gordon County, GA
The radar
The Atlanta radar (KFFC), 117 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
949
WUUS52 KFFC 011847
SVRFFC
GAC015-115-129-011915-
/O.NEW.KFFC.SV.W.0067.180601T1847Z-180601T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
247 PM EDT FRI JUN 1 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Floyd County in northwestern Georgia...
Southern Gordon County in northwestern Georgia...
Northern Bartow County in northwestern Georgia...
* Until 315 PM EDT.
* At 247 PM EDT, a severe thunderstorm was located over Plainville,
or 8 miles southwest of Calhoun, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rome, Cartersville, Calhoun, Adairsville, White, Plainville,
Shannon, Fairmount, Ranger, Sonoraville, Pinson, Oostanaula,
Folsom, Pine Log and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3448 8512 3450 8466 3446 8465 3444 8466
3436 8465 3435 8464 3435 8465 3424 8466
3429 8517
TIME...MOT...LOC 1847Z 271DEG 37KT 3440 8503
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:42 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 1, 11:42 AM EDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1142 AM EDT Fri Jun 1 2018 .UPDATE... Main update was to increase the pop trend the afternoon into evening across north GA into northern portions of central GA as the hi-res solutions are getting into more consensus with the evolution of a quasi-linear mode of strong to severe storms. Still looking to have the added extra upper level forcing given the influence of a higher amplitude shortwave in conjunction with a developing complex currently across north AL and a lingering remnant outflow boundary draped across north GA. Mid level lapse rates should steepen some more by afternoon along with SB CAPEs increasing to near 3000 J/kg or higher. Have added mention of some severe potential with damaging winds, large hail, and heavy rainfall threats to the grids. This should match up decently with the Slight and newly upgraded Enhanced Risk issued by SPC. Storm coverage should become fairly widespread across north GA by 4 to 6 PM. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 748 AM EDT Fri Jun 1 2018/ SHORT TERM /Today through Saturday/... At the surface high pressure remains off the SE coast with mid level ridging moving offshore. A trough will swing from the Great Lakes region today toward New England. The southern leg of this trough has already started to be felt across portions of GA with NW flow bring down a fairly potent MCS late last night/early this morning through north. This complex has since weakened into scattered thunderstorms moving through east GA. Expect weakening to continue as the cluster of storms moves south. Meanwhile, another MCS is moving through west/central TN and will continue its ESE trajectory through the next several hours. We will have to monitor this complex carefully. Doing a time-of-arrival, these showers/thunderstorms could arrive in our NW tier around 10Z. One of the main questions is...will this system hold itself together? It looks as if instability will start to wane as it nears east TN and north GA. Not to mention these storms may move out ahead of upper level support. Think we will see activity moving into north GA early this morning, but the complex may dwindle by that point. That would mean the remaining boundary would be the axis by which we observe the potential for afternoon/evening thunderstorms to develop and move south and east, possibly lasting through the overnight. It truly depends on the timing and intensity of the vortmax/impulses that come down with the trough. If the right ingredients are in place, we could see another MCS develop. A lot of uncertainty with the timing and location of thunderstorm activity today/tonight, but under NW flow, instability at the surface and plenty of upper level support from the trough moving through, it is not a question of if but when and where. With steep lapse rates, strong updrafts are expected with some hail. Shear may be limited, but with precip loading and storm orientation, damaging winds are possible. Training of storms is also a potential but largely depends on the orientation of the boundary with directional propagation an important factor. Depending on the location and the timing of showers/thunderstorms, this could still be ongoing tonight. But anticipate to see things diminish by Saturday morning as the trough continues to push toward the east coast. A lingering boundary may help produce showers/thunderstorms during the afternoon, mainly across central GA. Temperatures will be above normal through the short term. 26 && .LONG TERM /Saturday Night through Thursday/... Long term period begins with area on the back side of departing shortwave moving through the Carolinas taking the bulk of the significant precip with it. This respite will be very temporary however as yet another strong shortwave approached the area for Sunday. As we have seen the past few days, these impulses are very difficult to forecast timing wise and cold pools can significantly alter the model projections of what should occur. That said, this one certainly looks potent with strong DPVA and instability that features GFS CAPE over 4500 J/KG coming into the Columbus area by afternoon. Temps aloft not quite as cold as we have seen but sufficient to allow for severe storms and large hail and damaging winds. Well something we are not used to is in store for early next week, a drying period. Deep layer drying with precipitable water dropping to around a half an inch for Mon afternoon. Some recovery into Tue but still less than an inch allowing for a continued mostly dry forecast. Another impulse on the west side of GA and increased moisture will increase pops for Wed. This will be especially true for portions of Central GA during the afternoon hours. In between shortwaves on Thu will mean lessening rain chances once again but Friday could be quite active as NW flow train keeps on rolling with impulses enhancing activity as we close the extended period. Deese && .AVIATION... 12Z Update... SCT to BKN cigs across the NW tier of GA with IFR cigs across far west GA. Cigs may end up lowering across the ATL TAF sites as a line of showers/thunderstorms continue to move into NW GA this morning. Current thinking is that this line will continue to diminish through the next couple hours with lingering showers moving into ATL by mid/late morning. Thunderstorm activity will likely develop again this afternoon/evening. Some of this precipitation may last through the overnight with ceilings lifting shortly thereafter. Westerly winds are expected through the TAF period. Given more rain is anticipated through the day/evening, fog/stratus may be an issues for area TAF sites Saturday morning. //ATL Confidence...12Z Update... Low on timing of thunderstorm activity. Medium on morning ceilings. High confidence on other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 70 90 71 / 60 60 30 30 Atlanta 88 71 89 73 / 60 60 40 30 Blairsville 83 64 84 64 / 60 50 30 20 Cartersville 88 69 89 69 / 60 50 30 20 Columbus 90 73 91 74 / 40 40 40 30 Gainesville 87 70 88 70 / 60 50 30 30 Macon 91 72 91 72 / 40 50 40 40 Rome 88 69 90 70 / 60 40 30 20 Peachtree City 89 70 90 71 / 60 60 40 30 Vidalia 92 74 91 73 / 40 40 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26/Baker LONG TERM....Deese AVIATION...26
Hazardous weather outlook, Jun 1, 12:13 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1213 PM EDT Fri Jun 1 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1213 PM EDT Fri Jun 1 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level impulse will affect the area today bringing enhanced chances for thunderstorm activity. Thunderstorms are expected to expand in coverage this afternoon and continue into the evening. Some thunderstorms have the potential to become severe with damaging winds, large hail, and heavy rainfall the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Another strong system will push through the area late Saturday night through Sunday bringing additional chances of severe storms including damaging winds and hail to the area. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Local storm report, Jun 1, 11:39 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD HELEN 34.70N 83.74W
05/31/2018 WHITE GA LOCAL OFFICIAL
MULTIPLE REPORTS OF FLOODING IN THE CITY OF HELEN
INCLUDING ALONG THE MAIN STREET AND NEAR THE WATER PARK.
&&
EVENT NUMBER FFC1800174
LREAVESLocal storm report, Jun 1, 12:10 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 NNW COHUTTA 34.99N 84.97W
05/31/2018 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREES DOWN AREAWIDE ACROSS
NORTHERN WHITFIELD COUNTY.
0355 PM FLASH FLOOD 3 SW SAUTEE 34.66N 83.72W
05/31/2018 WHITE GA EMERGENCY MNGR
CAROLINA SPRINGS RD REPORTED UNDERWATER.
0355 PM FLASH FLOOD 1 ENE LEAF 34.58N 83.65W
05/31/2018 WHITE GA EMERGENCY MNGR
KINSEY TOWN RD REPORTED UNDERWATER.
0408 PM HAIL 1 SSW TUNNEL HILL 34.83N 85.05W
05/31/2018 E1.00 INCH WHITFIELD GA 911 CALL CENTER
QUARTER-SIZED HAIL REPORTED ON MOUNT VERNON RD NEAR
TUNNEL HILL.
0442 PM TSTM WND DMG 2 SW ROBERTSTOWN 34.69N 83.77W
05/31/2018 WHITE GA EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN THROUGHOUT THE
SMITHGALL WOODS STATE PARK.
0500 PM FLASH FLOOD 2 SW ROBERTSTOWN 34.69N 83.77W
05/31/2018 WHITE GA EMERGENCY MNGR
THE ROAD THROUGH SMITHGALL WOODS STATE PARK WAS DAMAGED
BY HEAVY RAIN AND FLASH FLOODING WITH MULTIPLE MUDSLIDES
REPORTED IN THE PARK.
0500 PM FLASH FLOOD HELEN 34.70N 83.74W
05/31/2018 WHITE GA LOCAL OFFICIAL
MULTIPLE REPORTS OF FLOODING IN THE CITY OF HELEN
INCLUDING ALONG THE MAIN STREET AND NEAR THE WATER PARK.
0557 PM TSTM WND DMG 6 SW DAWSONVILLE 34.36N 84.19W
05/31/2018 DAWSON GA EMERGENCY MNGR
TREE DOWN
0610 PM TSTM WND DMG SSE FIVE POINTS 34.24N 83.39W
05/31/2018 BANKS GA EMERGENCY MNGR
ONE TREE DOWN
0623 PM TSTM WND DMG 5 E CUMMING 34.21N 84.05W
05/31/2018 FORSYTH GA EMERGENCY MNGR
TREE DOWN ON A HOUSE
1100 PM TSTM WND DMG 2 NNW DALTON 34.79N 84.98W
05/31/2018 WHITFIELD GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS ADDITONAL TREES WERE BROUGHT
DOWN ACROSS THE MAJORITY OF THE COUNTY BY THIS LATE
EVENING THUNDERSTORM.
1125 PM TSTM WND DMG 1 E BOYNTON 34.92N 85.16W
05/31/2018 CATOOSA GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A TREE DOWN NEAR THE
INTERSECTION OF BAGGETT ROAD AND BOYNTON ROAD.
1250 AM TSTM WND DMG 5 NE CUMMING 34.26N 84.08W
06/01/2018 FORSYTH GA EMERGENCY MNGR
TREE DOWN
1258 AM TSTM WND DMG NW FLOWERY BRANCH 34.19N 83.93W
06/01/2018 HALL GA EMERGENCY MNGR
4 TREES DOWN AROUND THE FLOWERY BRANCH AREA
1258 AM TSTM WND DMG NW GAINESVILLE 34.30N 83.83W
06/01/2018 HALL GA EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE CITY ON EAST LAKE DR,
VINE ST, SOUTH ENOTA DR, TOMMY AARON DR, AND CLUB DR.
TREE DOWN ON A HOUSE ON WHITE SULPHER RD. THIS OCCURRED
BETWEEN 1255 AM AND 120 AM.
0125 AM FLASH FLOOD NW FLOWERY BRANCH 34.19N 83.93W
06/01/2018 HALL GA EMERGENCY MNGR
CANTREL ROAD WASHED OUT
&&
EVENT NUMBER FFC1800166 FFC1800157 FFC1800158 FFC1800159 FFC1800167
FFC1800169 FFC1800174 FFC1800160 FFC1800161 FFC1800162 FFC1800173
FFC1800171 FFC1800163 FFC1800164 FFC1800172 FFC1800165
LReavesSpecial weather statement, Jun 1, 1:51 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
151 PM EDT FRI JUN 1 2018
GAZ002-004-005-011-012-019-011815-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
151 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON...WESTERN MURRAY AND
NORTHEASTERN FLOYD COUNTIES UNTIL 215 PM EDT...
At 151 PM EDT...a strong thunderstorm was over Naomi, or near
Lafayette...moving east at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Dalton, Calhoun, Lafayette, Summerville, Trion, Resaca,
Plainville, Shannon, Lyerly, Center Post, Pinson, Subligna, Lake
Marvin, Linwood, Villanow, James H. Floyd State Park, Naomi,
Oostanaula and Suttles Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3475 8540 3477 8522 3477 8514 3480 8486
3438 8499 3439 8499 3439 8501 3435 8501
3435 8502 3431 8502 3439 8546
TIME...MOT...LOC 1751Z 274DEG 29KT 3466 8522
WIND...40MPHSpecial weather statement, Jun 1, 1:55 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
155 PM EDT FRI JUN 1 2018
GAZ031>034-042>045-011830-
De Kalb GA-North Fulton GA-Douglas GA-Cobb GA-Carroll GA-Gwinnett GA-
Paulding GA-South Fulton GA-
155 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE KALB...NORTH
FULTON...DOUGLAS...COBB...EASTERN CARROLL...WESTERN GWINNETT...
SOUTHEASTERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 230 PM EDT...
At 154 PM EDT...a line of strong thunderstorms was along a line
extending from Dunwoody to near Abilene...and moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Decatur, Sandy Springs,
Roswell, Smyrna, Dunwoody, East Point, Union City, Villa Rica,
College Park, Powder Springs, Fairburn, Lilburn, Chamblee, Norcross,
Doraville and Clarkston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3372 8505 3405 8436 3393 8404 3351 8469
3351 8485 3349 8486 3348 8489 3366 8519
TIME...MOT...LOC 1754Z 277DEG 13KT 3396 8431 3363 8501
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 1, 2:16 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT FRI JUN 1 2018
GAZ002-004-005-011-012-019-020-030-011845-
Chattooga GA-Whitfield GA-Polk GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
216 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN
WHITFIELD...WESTERN POLK...SOUTHERN WALKER...GORDON...NORTHWESTERN
BARTOW...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 245 PM EDT...
At 215 PM EDT...a line of strong thunderstorms was along a line
extending from Tilton to near Ball Flat...and moving east at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Cedartown, Summerville, Chatsworth,
Adairsville, Trion, Cave Spring, Resaca, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Esom Hill, Redbud and Lake
Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3466 8550 3477 8464 3473 8466 3459 8465
3390 8538 3462 8554
TIME...MOT...LOC 1815Z 264DEG 21KT 3467 8495 3400 8571
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 1, 2:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT FRI JUN 1 2018
GAZ031>033-042>044-055-011900-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Carroll GA-Paulding GA-
South Fulton GA-
233 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...
SOUTHWESTERN COBB...NORTHWESTERN CLAYTON...NORTHEASTERN CARROLL...
SOUTHEASTERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 300 PM EDT...
At 232 PM EDT...a line of strong thunderstorms was along a line
extending from Sandtown to near Lake Val-Do-Mar...and moving east at
15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Douglasville, East Point, Union City, Forest Park, Villa
Rica, College Park, Powder Springs, Fairburn, Austell, Hapeville,
Palmetto, Lithia Springs, Hartsfield-Jackson Airport, Brownsville,
Bill Arp, Winston, Lake Val-Do-Mar, Cascade Heights and Campbellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3378 8505 3386 8461 3366 8435 3365 8435
3365 8433 3363 8431 3353 8469
TIME...MOT...LOC 1832Z 275DEG 11KT 3371 8457 3377 8486
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM EDT | River Flood Warning | FFC | Gwinnett | 60 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 45 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 3:03 AM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 42 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 34 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 1 more | 52 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.